| Model Number |
WW1000EN |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a po22 code.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
No information has been provided to date.The device history record (dhr) review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.Device manufactured in 2012.Monitor powered up properly to home screen and passed spo2 simulation test without fault.However, determined that the customer's returned spo2 probe was at fault.